# SDR SWAA2014061829174

- Difficulty date: June 9, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 28,745 hours, 16,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BAC1509100146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLANGE FWD & AFT FASTENER HOLES CRACKED AT BS 727A+16, LBL 24.75.  REPAIRED FLANGE IAW EA.
